Monadic GMV-algebras

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/65996

Show full item record


Title: Monadic GMV-algebras
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2008
Citation: Archive for mathematical logic. 2008, vol. 47, no. 3, p. 277-297.
URI: http://hdl.handle.net/10084/65996
ISSN: 0933-5846
1432-0665
DOI: 10.1007/s00153-008-0086-2
URI: http://dx.doi.org/10.1007/s00153-008-0086-2
Type: Article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
ARCH-MATH-LOGIC-2008-47-3-277-salounova.pdf 967.3Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics